# SDR HALA2015092700198

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 22,675 hours, 54,033 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Electronic Unit
- Part number: 762904E
- Part serial: 0420
- Condition: Failed
- Location: Rt Idg
- Part time: 10,764 hours, 24,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE IDG INOPERATIVE, BTB AFTER NR 2 ENGINE START, RT GENERATOR FAILED TO COME ONLINE.  SMOKED ODOR INSIDE AND REPORTED OUTSIDE BY LINE SERVICE.  ENGINE IDG SYSTEMS, R & R RPCDU IAW AMM 24-21-04.  OPS CHECKED GOOD.  OK FOR SERVICE.
